Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1987

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 11.


Dales, H.G. and Woodin, W. H. (1987) An introduction to independence for analysts. London Mathematical Society Lecture Note . Cambridge University Press. ISBN 9780521339964

Francis, Brian (1987) GLIM3.77 Macro Library Handbook. Software and documentation.:Release 1.1 of Library. Numerical Algorithms Group (NAG). ISBN 1-85206-042-5

Towers, David (1987) A Guide to Linear Algebra. Palgrave Guides . Palgrave Macmillan. ISBN 033343627X

Journal Article

Aitkin, Murray and Francis, Brian and Raynal, Natalie (1987) Une étude comparative d'analyses des correspondances ou de classifications et des modèles de variables latentes ou de classes latentes. Revue de Statistique Appliquée, 35 (3). pp. 53-82. ISSN 0035-175X

Bade, W. G. and Curtis, P. C. and Dales, H.G. (1987) Amenability and weak amenability for Beurling and Lipschitz algebras. Proceedings of the London Mathematical Society, 55 (2). pp. 359-377. ISSN 0024-6115

Cameron, Peter J. and Cheywynd, Amanda G. and Watkins, John J. (1987) Decomposition of snarks. Journal of Graph Theory, 11 (1). pp. 13-19. ISSN 0364-9024

Chetwynd, Amanda and Cooke et al, DJ (1987) What mathematics for computer scientists. The Computer Bulletin, 3 (3). pp. 36-37. ISSN 1464-357X

Chetwynd, Amanda and Hilton, A (1987) The edge-chromatic class of regular graphs of degree 4 and their complements. Discrete Applied Mathematics, 16 (2). pp. 125-134. ISSN 0166-218X

Dales, H.G. (1987) Local Banach algebras as Henselian rings. Studia Mathematica, 87. pp. 281-293. ISSN 0039-3223

Dales, H.G. and McClure, J. P. (1987) Nonstandard ideals in radical convolution algebras on a half-line. Canadian Journal of Mathematics, 39. pp. 309-321. ISSN 0008-414X

Towers, David (1987) Almost nilpotent Lie algebras. Glasgow Mathematical Journal, 29 (1). pp. 7-11. ISSN 0017-0895

This list was generated on Sun Feb 25 02:33:18 2018 GMT.